Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On a class of elliptic curves with rank at most two
HTML articles powered by AMS MathViewer

by H. E. Rose PDF
Math. Comp. 64 (1995), 1251-1265 Request permission


In this note we consider the elliptic curves ${y^2} = {x^3} + px$ defined over $\mathbb {Q}$ for primes p satisfying $p \equiv 1\; \pmod 8$, and review some of their properties. We then compute and list (in the supplement) their ranks, and give, when the rank is positive, the generators of the group of rational points and Mordell-Weil lattice invariant $\tau$ for all primes $p < 50000$ of the form ${m^2} + 64{n^2}$.
Similar Articles
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Math. Comp. 64 (1995), 1251-1265
  • MSC: Primary 11G40; Secondary 11G05, 11Y50
  • DOI:
  • MathSciNet review: 1297476